MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, PROAXIS; SURGICAL OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, PROAXIS; SURGICAL OPERATING TABLE
Model Number 6988
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the table was not flexed nor extended during the case.After the case there was redness that resulted in a pressure ulcer on the patient's chest.
 
Additional Manufacturer Narrative
Given that there has been no change in the reported protocol for positioning patients, the root cause appears to be patient profile and length of case, which is in the 8 to 12-hour range.Tempur pads can assist with pressure distribution but will not eliminate the risk entirely.
 
Event or Problem Description

Brand Name
TABLE, PROAXIS
Common Device Name
SURGICAL OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca CA 94587 1234
MDR Report Key9606683
Report Number2921578-2020-00005
Device Sequence Number2677289
Product Code JEA
UDI-Device Identifier00842430107023
UDI-Public00842430107023
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6988
Device Catalogue Number6988
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;